# SDR ASAA2022110942358

- Difficulty date: November 9, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N528VA
- Make and model: Airbus A319-112
- Aircraft serial: 03445
- Aircraft time: 38,247 hours, 15,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323344220000
- Condition: Corroded
- Location: Fuselage
- Part time: 38,247 hours, 15,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE UPPER PCS/TIMING ANTENNA, FOUND CORROSION ON FUSELAGE SKIN, AT (3EA) FASTENER HOLES, BETWEEN FR29-30, STR 1L TO STR 1R.  GROUNDED - YES. REMOVED THE CORROSION FROM THE FUSELAGE SKIN AT 3EA FASTENER HOLES IN EXTERIOR SKIN PER A319 SRM 51-74-00. ACCOMPLISHED NDI AND SUBMITTED ASA ENGINEERING (ESR 22-02473) PER T/C A319-25EO-00996-351B03-03 ITEM 8. REPAIRED PER ASA T/C A319-53A-01681-001.
